# SDR 2002UALA00098

- Difficulty date: January 14, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 41,505 hours, 21,516 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT BODY STATION 773 RBL 3 IS CORRODED AND OUT OF LIMITS.  MAJOR REPAIR ACCOMPLISHED.  REMOVED FLOOR SUPPORT.  FABRICATED AND INSTALLED NEW SUPPORT.
